# SDR COEA2017071916810

- Difficulty date: July 19, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53871202200
- Condition: Corroded
- Location: Frm 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME 46 AFT SURFACE RIGHT OF BL 0 AT PASS THROUGH.  REPAIRED IAW SRAS PCE-1389/17.
